# SDR AALA201711209038

- Difficulty date: November 18, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 55,936 hours, 24,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3323
- Condition: No Test
- Location: Emergency Lights
- Part time: 55,928 hours, 24,258 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT EMERGENCY LIGHT POWER SUPPLY UNIT INOPERAIVE.  REPLACED THE POWER SUPPLY IAW AMM 33-51-38.
